# SDR SWAA2012092107858

- Difficulty date: September 5, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 29,093 hours, 16,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV FORWARD EXTERIOR WALL EMERGENCY EXIT SIGN INOP.  REPAIRED SIGN IAW AMM.
